Items where Research Group is "Number Theory (former - to 2017)

Group by: Creators | Item Type | Status | No Grouping
Number of items: 8.


Baier, Stephan and Zhao, Liangyi (2008) On the low-lying zeros of Hasse-Weil L-functions for elliptic curves. Advances in Mathematics, 219 (3). pp. 952-985. ISSN 0001-8708

Baier, Stephan and Zhao, Liangyi (2008) An improvement for the large sieve for square moduli. Journal of Number Theory, 128 (1). pp. 154-174. ISSN 0022-314X

Everest, Graham, Ingram, Patrick, Mahé, Valéry and Stevens, Shaun (2008) The uniform primality conjecture for elliptic curves. Acta Arithmetica, 134 (2). pp. 157-181. ISSN 0065-1036

Paskunas, Vytautas and Stevens, Shaun (2008) On the realisation of maximal simple types and epsilon factors of pairs. American Journal of Mathematics, 130 (5). pp. 1211-1261. ISSN 0002-9327

Stevens, Shaun (2008) The supercuspidal representations of p-adic classical groups. Inventiones Mathematicae, 172 (2). pp. 289-352. ISSN 0020-9910

Sécherre, Vincent and Stevens, Shaun (2008) Représentations lisses de GLm(D) IV: représentations supercuspidales. Journal of the Institute of Mathematics of Jussieu, 7 (03). pp. 527-574. ISSN 1474-7480

Book Section

Baier, Stephan and Zhao, L (2008) On primes represented by quadratic polynomials. In: Anatomy of integers. American Mathematical Society.

Das Adhikari, Sukumar, Baier, Stephan and Rath, Purusottam (2008) An external problem in lattice point combinatorics. In: Diophantine equations. That Inst Funding Res, Mumbai, pp. 19-32.

This list was generated on Thu May 23 14:40:54 2024 UTC.